# SDR ABXA9701091

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 2760 · Drag Control System
- Part: Torsion Bar
- Part number: 3923153505
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LW INBD SPOILER TORSION BAR AT CAM ASSY IS CORRODED.  REMOVED AND REPLACED INBD SPOILER TORSION BAR, CAM AND REACTION ARM IAW DC9 TEMP REV 27-61-6 AND 27-453.
